Alert archive / Oklahoma / Tornado Warnings in 2018
Tornado Warning 28, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Oct 7, 2018, 5:06 PM CDT for Carter County, Garvin County, Murray County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2018, 5:06 PM CDT (22:06 UTC)
- Expired
- Oct 7, 2018, 5:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Carter County, OK, Garvin County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 104 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 5:38 PM CDT | TORNADO | 2 Nw Davis, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
261
WFUS54 KOUN 072206
TOROUN
OKC019-049-099-072245-
/O.NEW.KOUN.TO.W.0028.181007T2206Z-181007T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
506 PM CDT SUN OCT 7 2018
The National Weather Service in Norman has issued a
* Tornado Warning for...
South central Garvin County in southern Oklahoma...
Central Carter County in southern Oklahoma...
Central Murray County in southern Oklahoma...
* Until 545 PM CDT.
* At 506 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Springer, moving northeast at 25
mph. This storm will move toward the Turner Falls area.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Sulphur, Davis, Dougherty, Lake Of The Arbuckles and Turner Falls.
This includes Interstate 35 between mile markers 43 and 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3429 9722 3437 9732 3462 9716 3445 9691
TIME...MOT...LOC 2206Z 222DEG 20KT 3436 9723
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
..speg.3 follow-up statements
988
WWUS54 KOUN 072219
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
519 PM CDT SUN OCT 7 2018
OKC019-072227-
/O.CAN.KOUN.TO.W.0028.000000T0000Z-181007T2245Z/
Carter OK-
519 PM CDT SUN OCT 7 2018
...THE TORNADO WARNING FOR CENTRAL CARTER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of Carter County into Murray County. Therefore, the warning has been
cancelled for Carter County.
LAT...LON 3441 9725 3462 9716 3447 9694 3437 9716
3438 9718
TIME...MOT...LOC 2217Z 214DEG 20KT 3441 9719
$$
OKC049-099-072245-
/O.CON.KOUN.TO.W.0028.000000T0000Z-181007T2245Z/
Garvin OK-Murray OK-
519 PM CDT SUN OCT 7 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTH
CENTRAL GARVIN AND CENTRAL MURRAY COUNTIES...
At 517 PM CDT, a severe thunderstorm capable of producing a tornado
over the Arbuckle Mountains just southwest of Turner Falls, moving
northeast at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sulphur, Davis, Lake Of The Arbuckles and Turner Falls.
This includes Interstate 35 between mile markers 46 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3441 9725 3462 9716 3447 9694 3437 9716
3438 9718
TIME...MOT...LOC 2217Z 214DEG 20KT 3441 9719
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
..speg.512
WWUS54 KOUN 072231
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
531 PM CDT SUN OCT 7 2018
OKC049-099-072245-
/O.CON.KOUN.TO.W.0028.000000T0000Z-181007T2245Z/
Garvin OK-Murray OK-
531 PM CDT SUN OCT 7 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTH
CENTRAL GARVIN AND CENTRAL MURRAY COUNTIES...
At 530 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Camp Classen, or just southwest of Davis, moving
north-northeast at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Davis.
This includes Interstate 35 between mile markers 51 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3447 9722 3462 9716 3452 9701 3444 9714
TIME...MOT...LOC 2230Z 199DEG 19KT 3448 9717
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
..speg.811
WWUS54 KOUN 072240
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
540 PM CDT SUN OCT 7 2018
OKC049-099-072249-
/O.EXP.KOUN.TO.W.0028.000000T0000Z-181007T2245Z/
Garvin OK-Murray OK-
540 PM CDT SUN OCT 7 2018
...THE TORNADO WARNING FOR SOUTH CENTRAL GARVIN AND CENTRAL MURRAY
COUNTIES WILL EXPIRE AT 545 PM CDT...
The storm which prompted the warning has weakened and no longer
appears capable of producing a tornado. Therefore, the tornado
warning will be allowed to expire.
LAT...LON 3447 9722 3462 9716 3452 9701 3444 9714
TIME...MOT...LOC 2239Z 222DEG 20KT 3451 9714
$$
..speg.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Oct 7, 4:04 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 7, 4:04 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Norman OK 404 PM CDT Sun Oct 7 2018 .DISCUSSION... A slow moving warm front will continue to lift across Central Oklahoma, as an upper long wave trough will continue to approach from the west. Rain showers behind the warm front will remain more scattered through this evening across southeast into portions of central Oklahoma. However the meridional flow aloft across western Oklahoma will maintain widespread showers and isolated thunderstorms across our west and into northwest Oklahoma through this evening. There is sufficient instability and marginal shear for a few of the stronger storms to become severe, especially this evening as a low level jet increases. A marginal risk is in place across most of our area, with winds and flooding as the main hazards. Meanwhile, moisture from a strengthening tropical cyclone in the Gulf of Mexico will continue to increase across the southern plains for the next couple of days. The increasing moisture will be interacting with the aforementioned upper trough as it starts digging into our area early this week, maintaining periods of showers and thunderstorms through at least Tuesday night. Flooding will also be a hazard, with another 2-3 inches expected in addition to todays rainfall. A cold front will begin moving through late Thursday, ending the rain and bringing in much unseasonably cooler air for the rest of the seven day period. By Friday, an upper short wave will bring back chances for rain into Saturday. However at this point, the atmosphere is expected to remain stable enough to inhibit any thunderstorm development. The rain chances also remain low, as sufficient moisture return is in question. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 69 77 67 73 / 70 50 80 90 Hobart OK 68 75 63 71 / 80 80 90 90 Wichita Falls TX 70 80 68 74 / 70 60 80 90 Gage OK 59 72 56 61 / 80 80 80 90 Ponca City OK 67 80 68 73 / 80 50 80 90 Durant OK 70 82 70 78 / 30 30 40 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Tuesday afternoon for OKZ004>029-033>038-044. TX...Flood Watch through Tuesday afternoon for TXZ083>089. && 25/68
Hazardous weather outlook, Oct 7, 5:04 PM CDT, 2 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 504 PM CDT Sun Oct 7 2018 OKZ004>048-050>052-TXZ083>090-082215- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 504 PM CDT Sun Oct 7 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Showers and scattered thunderstorms will continue across portions of Oklahoma and western north Texas through Monday morning. Some of the storms could become strong to severe through 10 PM. Damaging wind gusts up to 70 mph, hail up to the size of ping pong balls, and heavy rainfall are the main concerns. However, a funnel cloud and/or brief tornado could also be possible with the strongest storms. .Heavy rain... Heavy rainfall is likely through tonight, which could lead to flooding and flash flooding in some areas, especially of low lying and poorly drained areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... Showers and thunderstorms will continue across parts of Oklahoma and north Texas through Tuesday. Strong to severe storms will be possible at times, especially during the late afternoon and evening hours. Large hail and damaging wind gusts will be the primary hazards with any severe storms. Heavy rainfall associated with the stronger storms could cause localized flooding. After a brief break, thunderstorm chances return late this week. .Heavy Rain... Widespread moderate to heavy rainfall is likely through Tuesday, which could lead to flooding and flash flooding, especially of low lying and poorly drained areas. The prolonged period of moderate to heavy rains will also create elevated levels on mainstem rivers. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Oct 7, 3:33 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
333 PM CDT SUN OCT 7 2018
OKZ018-024-072100-
Kingfisher OK-Canadian OK-
333 PM CDT SUN OCT 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher and
northern Canadian Counties Until 400 PM CDT....
AT 330 PM CDT, strong thunderstorms were along a line extending from
9 miles northeast of Geary to near Calumet, moving northeast at 35
MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
LAT...LON 3559 9776 3547 9819 3574 9821 3576 9821
3593 9788
TIME...MOT...LOC 2030Z 243DEG 29KT 3570 9817 3558 9813
..speg.Special weather statement, Oct 7, 3:34 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
334 PM CDT SUN OCT 7 2018
OKZ034>037-072100-
Kiowa OK-Tillman OK-Greer OK-Jackson OK-
334 PM CDT SUN OCT 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR western Kiowa...northwestern
Tillman...northeastern Greer and eastern Jackson Counties Until 400
PM CDT....
AT 333 PM CDT, strong thunderstorms were along a line extending from
3 miles northeast of Granite to Altus to 3 miles southwest of
Humphreys, moving northeast at 15 MPH.
HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts
to 50 MPH... Minor flooding in areas of poor drainage...
LAT...LON 3512 9931 3512 9908 3449 9899 3441 9932
3443 9933 3504 9942
TIME...MOT...LOC 2033Z 239DEG 14KT 3501 9934 3451 9927
..speg.Special weather statement, Oct 7, 4:21 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 421 PM CDT SUN OCT 7 2018 OKZ042-043-047-072145- Coal OK-Johnston OK-Pontotoc OK- 421 PM CDT SUN OCT 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Coal...northeastern Johnston and southeastern Pontotoc Counties Until 445 PM CDT.... AT 419 PM CDT, a strong thunderstorm was located near Bromide, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3438 9650 3443 9657 3470 9651 3461 9624 TIME...MOT...LOC 2119Z 203DEG 21KT 3446 9650 ..speg.
Special weather statement, Oct 7, 4:33 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 433 PM CDT SUN OCT 7 2018 OKZ040-041-046-072200- Carter OK-Garvin OK-Murray OK- 433 PM CDT SUN OCT 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Carter...south central Garvin and west central Murray Counties Until 500 PM CDT.... AT 431 PM CDT, a strong thunderstorm was located near Pooleville, moving north at 20 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... LAT...LON 3435 9730 3437 9743 3461 9744 3457 9717 TIME...MOT...LOC 2131Z 195DEG 16KT 3441 9737 ..speg.
Local storm report, Oct 7, 4:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT SUN OCT 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD ALTUS 34.64N 99.33W
10/07/2018 JACKSON OK EMERGENCY MNGR
MAJOR STREET FLOODING IN THE CITY OF ALTUS.
&&
JT/FMSpecial weather statement, Oct 7, 4:52 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
452 PM CDT SUN OCT 7 2018
OKZ052-072215-
Bryan OK-
452 PM CDT SUN OCT 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR central Bryan County Until 515 PM
CDT....
AT 451 PM CDT, a strong thunderstorm was located 5 miles southeast of
Albany, moving north at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
LAT...LON 3386 9595 3385 9598 3387 9600 3386 9600
3384 9602 3386 9603 3384 9604 3385 9610
3383 9610 3384 9615 3382 9615 3381 9618
3380 9618 3381 9616 3376 9618 3411 9624
3411 9594 3394 9593
TIME...MOT...LOC 2151Z 179DEG 21KT 3384 9608
..speg.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:12 PM CDT | Special Weather Statement | OUN | Carter | 33 min |
| Oct 6, 7:15 PM CDT | Special Weather Statement | OUN | Carter | 30 min |
| Oct 6, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Murray | 46 min |
| Oct 6, 7:44 PM CDT | Areal Flood Advisory | OUN | Carter | 2 hr |
| Oct 6, 8:06 PM CDT | River Flood Warning | OUN | Cotton | 4 days |
| Oct 6, 8:08 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 5 days |
| Oct 6, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 48 min |
| Oct 6, 8:40 PM CDT | Special Weather Statement | OUN | Love | 35 min |
| Oct 6, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Murray and 1 more | 47 min |
| Oct 6, 10:01 PM CDT | Areal Flood Advisory | OUN | Bryan, Carter, Coal, Johnston, Love, Marshall and 1 more | 119 min |
| Oct 7, 12:12 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love | 3 hr |
| Oct 7, 1:00 AM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray | 3 hr |
| Oct 7, 4:15 AM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 3 hr |
| Oct 7, 4:33 AM CDT | Flash Flood Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 4 hr |
| Oct 7, 7:49 AM CDT | Flash Flood Warning | OUN | Cotton | 3 hr |
| Oct 7, 7:56 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens | 3 hr |
| Oct 7, 9:00 AM CDT | River Flood Warning | OUN | Bryan | 45 hr |
| Oct 7, 9:47 AM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 6 days |
| Oct 7, 9:47 AM CDT | River Flood Warning | OUN | Jefferson, Love | 4 days |
| Oct 7, 9:48 AM CDT | River Flood Warning | OUN | Love | 8 days |
| Oct 7, 9:49 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 47 hr |
| Oct 7, 11:07 AM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 3 hr |
| Oct 7, 12:45 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 3 hr |
| Oct 7, 3:03 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Oct 7, 3:14 PM CDT | Special Weather Statement | OUN | Carter | 31 min |
| Oct 7, 3:17 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Oct 7, 3:33 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Oct 7, 3:34 PM CDT | Special Weather Statement | OUN | Kiowa | 26 min |
| Oct 7, 3:47 PM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 4 days |
| Oct 7, 3:48 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 5 days |
| Oct 7, 3:49 PM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 5 days |
| Oct 7, 3:52 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Jackson, Kiowa, Tillman, Washita | 3 hr |
| Oct 7, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 39 min |
| Oct 7, 4:10 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Kingfisher, Washita | 3 hr |
| Oct 7, 4:21 PM CDT | Special Weather Statement | OUN | Coal | 24 min |
| Oct 7, 4:27 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa | 48 min |
| Oct 7, 4:33 PM CDT | Special Weather Statement | OUN | Murray | 27 min |
| Oct 7, 4:43 PM CDT | Flash Flood Warning | OUN | Greer, Jackson, Kiowa | 3 hr |
| Oct 7, 4:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 44 min |
| Oct 7, 4:52 PM CDT | Special Weather Statement | OUN | Bryan | 23 min |
| Oct 7, 5:15 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 2 hr |
| Oct 7, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 40 min |
| Oct 7, 5:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 40 min |
| Oct 7, 5:50 PM CDT | Special Weather Statement | OUN | Logan | 25 min |
| Oct 7, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 36 min |
| Oct 7, 6:05 PM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| Oct 7, 6:12 PM CDT | Flash Flood Warning | OUN | Caddo, Kiowa, Washita | 93 min |
| Oct 7, 6:12 PM CDT | Tornado Warning | OUN | Noble | 48 min |
| Oct 7, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 52 min |
| Oct 7, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 50 min |
| Oct 7, 6:32 PM CDT | Special Weather Statement | OUN | Hughes | 28 min |
| Oct 7, 6:41 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 64 min |
| Oct 7, 6:43 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa | 62 min |
| Oct 7, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 22 min |
Nearby
Tornado Warnings in Oklahoma, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.